Estamos realizando la búsqueda. Por favor, espere...


The Asymptotic and Numerical Inversion of the Marcum Q-Function

Abstract: The generalized Marcum functions appear in problems of technical and scientific areas such as, for example, radar detection and communications. In mathematical statistics and probability theory these functions are called the noncentral gamma or the noncentral chi-squared cumulative distribution functions. In this paper, we describe a new asymptotic method for inverting the generalized Marcum Q-function and for the complementary Marcum P-function. Also, we show how monotonicity and convexity properties of these functions can be used to find initial values for reliable Newton or secant methods to invert the function. We present details of numerical computations that show the reliability of the asymptotic approximations.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Gil A., Segura J., Temme N.,

 Fuente: Studies in Applied Mathematics Volume 133, Issue 2, pages 257–278, August 2014

Editorial: Blackwell Publishing Ltd

 Año de publicación: 2014

Tipo de publicación: Artículo de Revista

 DOI: 10.1111/sapm.12050

ISSN: 0022-2526,1467-9590

 Proyecto español: MTM2012-34787

Url de la publicación: http://dx7nk9sl6m.search.serialssolutions.com/?sid=opac&issn=0022-2526&title=1467-9590